# SDR C2XA11CL112

- Difficulty date: April 28, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 22,443 hours, 17,022 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 227798
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 5995 THE CREW REPORTED AN ENGINE 2 FIRE DETECT FAIL MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE FIRE LOOP.  OPERATIONAL CHECKS WERE GOOD.
